# SDR IPXA2017050516782

- Difficulty date: April 17, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 2216101503
- Part serial: 0690001
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 1 ENGINE INLET COWL AFT CLOSING WEB CRACKED AT SENSE LINE FITTING.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT WEB IAW CMM 71-11-05, REPAIR 7.
